应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (4): 959-966    DOI: 10.1007/s10255-017-0711-0
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Chung-type Law of the Iterated Logarithm for Continuous Time Random Walk
Wen-sheng WANG
School of Economics, Hangzhou Dianzi University, Hangzhou 310018, China, and College of Science, Hangzhou Normal University, Hangzhou 310036, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9